# SDR UPS06447404

- Difficulty date: July 6, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B90409601
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 PYLON O/B SUPPORT FRAME LOWER PORTION FOUND CRACK AT NAC STA 252 AS MARKED, CRACK LENGTH 3/4".  NR 3 PYLON NAC STA252 O/B SUPPORT FRAME REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
